# SDR QXEA200400073

- Difficulty date: January 25, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 97 hours, 89 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Maladjustment
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, CLIMBING THROUGH 3600 FEET, THE CREW FELT A PRESSURIZATION BUMP AND LOST ALL PRESSURIZATION.  FLIGHT ATTENDANT (B) HEARD A BANGING NOISE FROM AFT CARGO AREA.   MAINTENANCE INSPECTED THE ACM AND RE-CIRC FAN DUCTING AND CLAMPS.  NO DISCREPANCIES WERE NOTED BY SIGHT OR FEEL WITH APU BLEED AIR TURNED ON.  NO FAULTS WERE NOTED IN CDS AND ALL OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
